# SDR RAIA950703

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 7,024 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7096 - RT ENGINE WOULD NOT MAKE TARGET TORQUE, WOULD ONLY PULL 99 PERCENT RPM.  MAINTENANCE ADJUSTED RT ENGINE TORQUE SIGNAL CONDITIONER TO GARRETT DSC SETTING AND PROPELLER GOVERNOR LOW STOP.  GROUND RUNS OK.  (X)
